An entire function sharing a polynomial with its derivatives. (English) Zbl 1388.30036

The paper deals with unicity theorems for entire functions. Let \(f\) be an entire function and \(a=a(z)\) a polynomial of degree \(p\). We let \(E(a;f)\) denote the set of zeros of \(f-a\) counted with multiplicities. We also denote by \(\overline{E}(a;f)\) the set of distinct zeros of \(f-a\). In the case where \(f\) is a transcendental function, we set \(\text{deg}\,f=+\infty\). We define the counting function \(n_A(r, f, a)\) as the number of zeros of \(f\) in \(A\cap \left\{|z|<r \right\}\) with multiplicities, and let \[ N_A(r, f, a)=\int_0^r (n_A(t, f, a)-n_A(0, f, a))dt/t. \] Suppose that \(n \geq p+2\) is a positive integer. Let \(A=\overline{E}(a;f)\setminus \overline{E}(a;f')\) and \(B=\overline{E}(a;f')\setminus (\overline{E}(a;f^{(n)})\cap \overline{E}(a;f^{(n+1)}))\). Then the authors prove the following unicity theorem: If \[ N_A(r, a, f)+N_B(r, a, f')=S(r, f) \] and each common zero of \(f-a\) and \(f'-a\) has the same multiplicity, then \(f=\lambda e^z\) for some constant \(\lambda \neq 0\).


30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI


[1] Chang, J., Fang, M.: Uniqueness of entire functions and fixed points. Kodai Math. J. 25, 309-320 (2002) · Zbl 1031.30015
[2] Gamelin, T.W.: Complex analysis, undergraduate texts in mathematics. Springer, New York (2001)
[3] Gundersen, G.: Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates. J. Lond. Math. Soc. 37(2), 88-104 (1988) · Zbl 0638.30030
[4] Gundersen, G.: Finite order solution of second order linear differential equations. Trans. Am. Math. Soc. 305, 415-429 (1988) · Zbl 0669.34010
[5] Hayman, W.K.: Meromorphic functions. The Clarendon Press, Oxford (1964) · Zbl 0115.06203
[6] Jank, G., Mues, E., Volkmann, L.: Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wert teilen. Complex Var. Theory Appl. 6, 51-71 (1986) · Zbl 0603.30037
[7] Lahiri, I., Das, S.: Entire functions sharing polynomials with derivatives, Ann. Univ. Ferrara. doi:10.1007/s11565-015-0236-5 · Zbl 1352.30031
[8] Laine, I.: Nevanlinna theory and complex differential equations. Walter de Gruyter, Berlin, New York (1993) · Zbl 0784.30002
[9] Markushevich, A.I.: Theory of Functions of a Complex Variable, vol. II. Prentice-Hall Inc., USA (1965) (translated by R.A. Silverman) · Zbl 0135.12002
[10] Yang, C.C., Yi, H.X.: Uniqueness theory of meromorphic functions. Science Press and Kluwer Academic Publishers (2003) · Zbl 1070.30011
[11] Zhong, H.: Entire functions that share one value with their derivatives. Kodai Math. J. 18, 250-259 (1995) · Zbl 0840.30013
[12] Zhu, J.: The general form of Hayman’s inequality and fixed points of meromorphic functions. Kexue Tongbao, vol. 33, no. 4, pp. 265-269 (1988) · Zbl 0683.30029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.